at 22 months old my son had the flu(like all the other people in the house at the time)he was drinking fluids and i was too. i called his dr. to ask what he thought was going on with him. the dr. had just seen my son and said he has the flu. the next morning my son was in a coma. when we brought my son to the er. his blood sugar was over 900. instantly diabetic!!! he was dehydrated so bad that they had to cut his leg open to do an iv. he has been "diabetic " for 17 years now. 11 of those years he was on shots and never in the hospital. then he went on the pump for 5 years...hospitalized 3 times. after the last time i insisted my son go back on shots. dr had a fit. anyhow the dr said 30units of lantis at night before bed. my son went to bed blood sugar in great range he woke up the next morning high. i desided to do the 30 again the next night and check his bs at 4:00 am. his bs was 42. too much lantis. so we lowered his lantis the next night to 25units...still too much. when we finally got a good reading in the am..we were down to 10units not the 30 the dr said. then it started again..he no longer takes lantis at night. however the dr said to take 10 units of nph insulin for every 100bs over 100(so if his bs is 300 we would give him 20 units) he kept bouncing it to was too much. my son has had weeks of no insulin what so ever and then he needs some ( 2 units for every 100 over). since these changes have been mad my son has been going thru. a sort of detoxifacation. some days he is fine and some days he acts like he has the flu. dr says he doesnt know what is going on. so if anyone out there can help me that would be great...email@example.comReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?